# SDR YV3R202002100239

- Difficulty date: January 28, 2020
- Submitted: February 10, 2020
- Operation: General aviation
- Aircraft: N7198N
- Make and model: Robsin R22BETAII
- Aircraft serial: 3168
- Aircraft time: 4,002 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Defective
- Part time: 43 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 (1) BELT BROKE.
